Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality. / Pei, Du; Gukov, Sergei; Yan, Wenbin; Ye, Ke.

In: Communications in Mathematical Physics, Vol. 357, No. 3, 2018, p. 1215-1251.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Pei, D, Gukov, S, Yan, W & Ye, K 2018, 'Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality', Communications in Mathematical Physics, vol. 357, no. 3, pp. 1215-1251. https://doi.org/10.1007/s00220-017-3074-8

APA

Pei, D., Gukov, S., Yan, W., & Ye, K. (2018). Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality. Communications in Mathematical Physics, 357(3), 1215-1251. https://doi.org/10.1007/s00220-017-3074-8

CBE

Pei D, Gukov S, Yan W, Ye K. 2018. Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality. Communications in Mathematical Physics. 357(3):1215-1251. https://doi.org/10.1007/s00220-017-3074-8

MLA

Vancouver

Pei D, Gukov S, Yan W, Ye K. Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality. Communications in Mathematical Physics. 2018;357(3):1215-1251. https://doi.org/10.1007/s00220-017-3074-8

Author

Pei, Du ; Gukov, Sergei ; Yan, Wenbin ; Ye, Ke. / Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality. In: Communications in Mathematical Physics. 2018 ; Vol. 357, No. 3. pp. 1215-1251.

Bibtex

@article{5cd269de02cd4aa286ccdde46b24fea4,
title = "Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality",
author = "Du Pei and Sergei Gukov and Wenbin Yan and Ke Ye",
year = "2018",
doi = "10.1007/s00220-017-3074-8",
language = "English",
volume = "357",
pages = "1215--1251",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",
number = "3",

}

RIS

TY - JOUR

T1 - Equivariant Verlinde algebra from superconformal index and Argyres-Seiberg duality

AU - Pei, Du

AU - Gukov, Sergei

AU - Yan, Wenbin

AU - Ye, Ke

PY - 2018

Y1 - 2018

U2 - 10.1007/s00220-017-3074-8

DO - 10.1007/s00220-017-3074-8

M3 - Journal article

VL - 357

SP - 1215

EP - 1251

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -